Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 612954, 4 pages
http://dx.doi.org/10.1155/2013/612954
Research Article

The -Property of Finite Unions of -Metrizable Spaces and Certain Function Spaces

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 27 July 2013; Revised 25 October 2013; Accepted 28 October 2013

Academic Editor: C. Cuevas

Copyright © 2013 Xin Zhang and Hongfeng Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The additivity of -property is studied on -metrizable spaces and certain function spaces. It is shown that a space of countable tightness is a -space provided that it is the union of finitely many -metrizable subspaces, or function spaces where each is Lindelöf .